# SDR VNAA2010111700012

- Difficulty date: November 11, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 14,743 hours, 14,735 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL003700
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,302 hours, 3,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING MESSAGE UPON GEAR UP AFTER TAKEOFF FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
